zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed points of decreasing operators in ordered Banach spaces and applications to nonlinear second order elliptic equations. (English) Zbl 1191.47075
Summary: We consider some decreasing operators in ordered Banach spaces. We study the existence and uniqueness of fixed points and properties of the iterative sequences for these operators. Lastly, the results are applied to nonlinear second order elliptic equations.
MSC:
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47H07Monotone and positive operators on ordered topological linear spaces
47N20Applications of operator theory to differential and integral equations
35J61Semilinear elliptic equations
References:
[1]Guo, Dajun; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)
[2]Guo, Dajun; Lakshmikantham, V.; Liu, Xinzhi: Nonlinear integral equations in abstract spaces, (1996)
[3]Deimling, Klaus: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[4]Guo, Dajun: Positive fixed points and eigenvectors of noncompact decreasing operators with applications to nonlinear integral equations, Chin. ann. Math. (Ser. B) 4, 419-426 (1993) · Zbl 0805.47050
[5]Li, Fuyi: Zhandong liang, fixed-point theorems of ϕ-concave (-ϕ-convex) operator and application, J. systems sci. Math. sci. 14, No. 4, 355-360 (1994) · Zbl 0827.47046
[6]Zhang, Zhitao: Fixed point theorems for a class of noncompact decreasing operators and their applications, J. systems sci. Math. sci. 18, No. 4, 422-426 (1998) · Zbl 0933.47039
[7]Li, Fuyi; Feng, Jinfeng; Shen, Peilong: Fixed point theorems of some decreasing operators and applications, Acta math. Sci. 42, No. 2, 193-196 (1999) · Zbl 1027.47517
[8]Li, Ke; Liang, Jin; Xiao, Ti-Jun: A fixed point theorem for convex and decreasing operators, Nonlinear anal. 63, e209-e216 (2005) · Zbl 1159.47306 · doi:10.1016/j.na.2004.12.014
[9]Li, Ke; Liang, Jin; Xiao, Ti-Jun: Positive fixed points for nonlinear operators, Comput. math. Appl. 50, 1569-1578 (2005) · Zbl 1080.47043 · doi:10.1016/j.camwa.2005.08.024
[10]Krasnosel’skii, M. A.: Positive solutions of operator equations, (1964) · Zbl 0121.10604